Osaka Journal of Mathematics

On the spectrum of a Riemannian manifold of positive constant curvature. II

Akira Ikeda

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 17, Number 3 (1980), 691-702.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200773558

Mathematical Reviews number (MathSciNet)
MR591144

Zentralblatt MATH identifier
0451.58038

Subjects
Primary: 58G25
Secondary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Citation

Ikeda, Akira. On the spectrum of a Riemannian manifold of positive constant curvature. II. Osaka J. Math. 17 (1980), no. 3, 691--702. https://projecteuclid.org/euclid.ojm/1200773558


Export citation

See also

  • Part I: Akira Ikeda. On the spectrum of a Riemannian manifold of positive constant curvature. Osaka J. Math., Volume 17, Number 1, (1980), 75--93.